This article is cited in 7 scientific papers (total in 8 papers)
On the word and divisibility problems in semigroups with a single defining relation
S. I. Adian, G. U. Oganesyan
It is proved that the word problem and left (right) divisibility problem in an arbitrary semigroup with a single defining relation can be reduced to the respective problems for a single relation which is left (or right) noncancellative.
Bibliography: 2 titles.
PDF file (716 kB)
Mathematics of the USSR-Izvestiya, 1978, 12:2, 207–212
MSC: Primary 20M05; Secondary 20F47
S. I. Adian, G. U. Oganesyan, “On the word and divisibility problems in semigroups with a single defining relation”, Izv. Akad. Nauk SSSR Ser. Mat., 42:2 (1978), 219–225; Math. USSR-Izv., 12:2 (1978), 207–212
Citation in format AMSBIB
\by S.~I.~Adian, G.~U.~Oganesyan
\paper On the word and divisibility problems in semigroups with a~single defining relation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
G. U. Oganesyan, “On the problems of equality and divisibility of words in a semigroup with a defining relation of the from”, Math. USSR-Izv., 12:3 (1978), 557–566
G. U. Oganesyan, “On semigroups with one relation and semigroups without cycles”, Math. USSR-Izv., 20:1 (1983), 89–95
S. I. Adian, “On the divisibility problem for one-relator monoids”, Math. Notes, 55:1 (1994), 3–7
V. S. Guba, “On the relationship between the problems of equality and divisibility of words for semigroups with a single defining relation”, Izv. Math., 61:6 (1997), 1137–1169
Yu. E. Trubitsyn, “Semigroups presented by one relation and satisfying the Church–Rosser property”, Math. Notes, 61:1 (1997), 96–99
Kayoko Shikishima-Tsuji, Masashi Katsura, Yuji Kobayashi, “On termination of confluent one-rule string-rewriting systems”, Information Processing Letters, 61:2 (1997), 91
S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296
L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588
|Number of views:|